IDEAS home Printed from https://ideas.repec.org/a/eee/mateco/v2y1975i2p171-186.html
   My bibliography  Save this article

The rate of convergence of the core for a purely competitive sequence of economies

Author

Listed:
  • Grodal, Birgit

Abstract

No abstract is available for this item.

Suggested Citation

  • Grodal, Birgit, 1975. "The rate of convergence of the core for a purely competitive sequence of economies," Journal of Mathematical Economics, Elsevier, vol. 2(2), pages 171-186.
  • Handle: RePEc:eee:mateco:v:2:y:1975:i:2:p:171-186
    as

    Download full text from publisher

    File URL: http://www.sciencedirect.com/science/article/pii/0304-4068(75)90022-1
    Download Restriction: Full text for ScienceDirect subscribers only

    As the access to this document is restricted, you may want to search for a different version of it.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Anderson, Robert M. & Ellison, Glenn & Fudenberg, Drew, 2010. "Location choice in two-sided markets with indivisible agents," Games and Economic Behavior, Elsevier, vol. 69(1), pages 2-23, May.
    2. Koutsougeras, Leonidas C. & Ziros, Nicholas, 2011. "Non-Walrasian decentralization of the core," Journal of Mathematical Economics, Elsevier, vol. 47(4-5), pages 610-616.
    3. Anderson, Robert M., 2010. "Core allocations and small income transfers," Journal of Mathematical Economics, Elsevier, vol. 46(4), pages 373-381, July.
    4. Mark A. Satterthwaite & Steven R. Williams, 1988. "The Rate of Convergence to Efficiency In The Buyer's BidDouble Auction As The Market Becomes Large," Discussion Papers 741, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    5. Trockel,W., 2003. "Core-equivalence for the Nash bargaining solution," Center for Mathematical Economics Working Papers 355, Center for Mathematical Economics, Bielefeld University.
    6. Qin, Cheng-Zhong & Shapley, Lloyd S. & Shimomura, Ken-Ichi, 2006. "The Walras core of an economy and its limit theorem," Journal of Mathematical Economics, Elsevier, vol. 42(2), pages 180-197, April.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:eee:mateco:v:2:y:1975:i:2:p:171-186. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Dana Niculescu). General contact details of provider: http://www.elsevier.com/locate/jmateco .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.